On separative refinement monoids
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 489-498
Printed May 1, 2009
Huanyin Chen
Hangzhou Normal University
Abstract : We obtain two new characterizations of separativity of refinement monoids, in terms of comparability-type conditions. As applications, we get several equivalent conditions of separativity for exchange ideals.
Keywords : refinement monoid, separativity, exchange ideal
MSC numbers : 20M14, 16E50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd